# SDR FDEA202409081254

- Difficulty date: September 8, 2024
- Submitted: September 9, 2024
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 97,301 hours, 20,676 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: ACA7017501
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK INDICATION DURING HFEC INSPECTION, APPROXIMATELY 0.25 INCH IN LENGTH, AT   LEFT HAND NOSE LANDING GEAR TRUNNION FITTING LOWER SECTION STATION Y=595 ON   EXISTING SLOT OUT AREA. CRACK AT LEFT HAND NOSE LANDING GEAR TRUNNION FITTING LOWER SECTION STATION Y=595   ON EXISTING SLOT OUT AREA, REPAIR ACCOMPLISHED PER E.A.#:1-5310-T0380699 P1 AND MD-11   SRM 53-10-14 REPAIR 2, FIGURE 202. TITLE: FUSELAGE   MAINFRAME   CRACK REPAIR ON LH   NOSE LANDING GEAR TRUNNION FITTING, STA 595. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-  100.
